# SDR SWAA2013022012924

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 31,847 hours, 22,006 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952883
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 SLIDE PAC UNSECURE.  RE-SECURED R-1 SLIDE LOCK PER MM 25-61-03.  OK FOR SERVICE.
